# SDR IPXA2019030639763

- Difficulty date: March 6, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,075 hours, 17,388 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LEFT CABIN DOOR WILL NOT OPEN WITH ELECTRIC SWITCH WHEN DOOR IS DISARMED. CYCLED CABIN DOOR CIRCUIT BREAKERS AND OPS CHECKED IAW AMM 52-11-02 OK FOR SERVICE.
